# SDR SWAA2024070909691

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 53,489 hours, 28,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER EXIT LIGHT COVER BROKEN<[01] REPLACED FWD ENTRY DOOR LOWER EXIT LIGHT COVER PER AMM 33-51-01
